# SDR 96FDEA01224

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691487114
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0157 (010) CORROSION (C53-113-01) IN THE FORWARD CARGO BAY ON FRAME SHEAR TIE BS 700, WL 148, RBL 10. CORRECTIVE ACTION:  REMOVED CORRODED SHEAR-TIE AT BS 700, WL 148, RBL 10.  FABRICATED NEW SHEAR-TIE AND INSTALLED REF SRM 53-10-4.
